On crystal structure of synthetic $\mathrm{Mn}$-milarite,
Doklady Akademii Nauk, Tome 233 (1977) no. 6, pp. 1090-1093
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_6_a20,
author = {P. A. Sandomirskii and M. A. Simonov and N. V. Belov},
title = {On crystal structure of synthetic $\mathrm{Mn}$-milarite,},
journal = {Doklady Akademii Nauk},
pages = {1090--1093},
year = {1977},
volume = {233},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a20/}
}
P. A. Sandomirskii; M. A. Simonov; N. V. Belov. On crystal structure of synthetic $\mathrm{Mn}$-milarite,. Doklady Akademii Nauk, Tome 233 (1977) no. 6, pp. 1090-1093. http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a20/